MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522NAB
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/03/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The insulin pump passed the displacement test.However, the unit was unable to perform the prime/compromised force sensor system, excessive no delivery, and occlusion tests due to a motor error alarm.The device was received with a motor error alarm due to a loose/flush drive support disk.The following physical damage was noted: minor scratched lcd window, cracked case at the display window corners, cracked lcd window, cracked belt clip slot, cracked battery tube threads, stained end cap sticker, stained address/serial number label and cracked reservoir tube lip.
 
Event or Problem Description
The customer reported via phone call that they had no delivery alarm on insulin pump.The customer's blood glucose was high of 598 mg/dl.Troubleshooting did not occur and treatment methods were not mentioned.The insulin pump was returned for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7683107
Report Number3004209178-2018-90826
Device Sequence Number16355856
Product Code OYC
UDI-Device Identifier00613994312648
UDI-Public(01)00613994312648
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-522NAB
Device Catalogue NumberMMT-522NAB
Device Lot NumberA2522NABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2018
Initial Report FDA Received Date07/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient Weight77